# SDR K5SR2018041228705

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N535BB
- Make and model: Pilats PC1245
- Aircraft serial: 596
- Aircraft time: 4,456 hours, 3,400 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Evaporator
- Part number: 9599022118
- Part serial: 1236
- Condition: Binding
- Location: Cargo Bay
- Part time: 139 hours, 115 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AIRFLOW COMING FROM COCKPIT GASPERS. TROUBLESHOT TO LEFT EVAPORATOR ASSEMBLY FAN STOPPING INTERMITTENTLY IN FLIGHT. INSTALLED NEW EVAPORATOR ASSEMBLY. OPERATIONAL CHECKED SATISFACTORY.
